# SDR 2009FA0000308

- Difficulty date: April 1, 2009
- Submitted: April 17, 2009
- Operation: General aviation
- Aircraft: N788JN
- Make and model: Cirrus SR20
- Aircraft serial: 1427
- Engine: Cont IO360ES
- System (JASC): 7414 · Magneto/Distributor
- Part: Brushes
- Condition: Eroded
- Location: Magneto
- Part time: 444 hours
- Component: Magneto, Slick
- Component part number: 6314
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MX RUN, A HIGH MAG DROP WAS NOTED.  UPON FURTHER INSP THE LT MAGNETO WAS DISCOVERED THAT THE CARBON BRUSH OF THE DISTRIBUTOR HAD COMPLETELY ERODED AWAY AND EVIDENCE OF ARCING AND MELTING OF THE BRUSH BLOCK ASSY.  (K)
